# SDR VNAA2019121271101

- Difficulty date: December 7, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 35,424 hours, 34,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22351LH00
- Condition: Damaged
- Location: Rows 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ON RH SIDE ROWS 16-18 DAMAGED. REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHTING ON THE RH SIDE AT ROWS 16-18 IAW CRJ 700 AMM 33-51-01-000/400-801-A11-PSA.
